Drugggeeed. At least not buuzzed.

centerfielder08's picture

So i'm feeling quite...odd because of all the recent med changes I've had to go through.

My doctor had to make a relatively quick decision to take me off one of my medications because I started to have symptoms of what's known as Serotonin Syndrome, which can turn into something very serious if left untreated.
And now, as I descend from this medication that I've been on for at least 1.5 years (18 months) I'm experiencing withdrawal symptoms.

Ohhh...the joys.

X.thisfeelssodisgusting.xX
...headaches, nausea, extreme exhaustion and no energy...(to an extent, "flue-like symptoms")
oh and yeah, the urges havent gotten any better. thanks.

Comments

centerfielder08's picture

withdrawal + serotonin

withdrawal + serotonin syndrome = super bad mixxxxxxxxx

epicfailure's picture

Awww *BIG HUGS* Hope it gets

Awww *BIG HUGS* Hope it gets better for you.

* Like what Shaggy said "it wasn't me"*

loreonpravus's picture

Er, I randomly got hammered

Er, I randomly got hammered on a wednesday night just for the heck of it and totally screwed up my brain cells =/